| Model Number |
BI70002000 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that during a spine case the site did a spin for automatic regurgitation.The sight was verifying accuracy and found the accuracy was 4mm off.The sight assumed they had bumped the reference frame when moving the imaging system so they brought the imaging system back in and ran another scan.They went to verify accuracy and found that the scan was off by 4mm again.The sight aborted use of the imaging system and opted to user a competitor's imaging system instead.The rest of the procedure continued normally.The cs noted the navigation system camera was at the foot of the bed rather than the head which was not typical for the site and meant the camera was pointed at the opposite side of the imaging system than it normally was.Patient was present.There was less than one hour of surgical delay and unknown impact on patient outcome.
Additional Manufacturer Narrative
H3, h6) the manufacture representative went to the site to test the imaging system and upon arrival, representative was verifying the right side tracker calibration and inadvertently deleted the calibration file.The left side tracker verification was attempted.Both trackers were calibrated and then verified and found to be within specification.System released for regular intended use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information updated in b5 annex f codes added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received.No impact on patient outcome.